Does your husband have a PD diagnosis? Is it just 'PD' or one of the more quickly advancing forms? Was he maxed out on Mirapex or could the dosage be increased? The Levadopa/Carbidopa you refer to is also known as Sinemet. I am not familiar with the dosages, but was he maxed out on it? I am NOT a medical expert-just a person with Parkinson's. I don't profess to understand any interactions regarding cancer treatments.
From what you wrote, it appears your husband's PD symptoms are: head tremor at least once a day, extra saliava and balance issues. I don't totally understand the tremor at least once a day. Is that between medication times ... or what triggers them? With the exception of balance issues and freezing, his PD symptoms seem like they would be manageable. Balance issues are another thing - there really aren't any medications or other treatments (DBS) that deal with that one. Freezing - there are some techniques (a walker/cane with a red beam/light that you 'step' across) that can help.
I'm with you ... I don't understand discontinuing the medications. At the least one would think they would continue as they are. Do you have an option of seeing a different neurologist or preferably a movement disorder specialist? Canada has a socialized medical system, right? And you don't have the option of selecting your doc, right?
Life is a dance. Don't sit it out. ---- Jackson H. Brown